# SDR SCNA98100

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT HAD AN UNSAFE GEAR INDICATION ON THE RIGHT MAIN LANDING GEAR.  FOLLOWED COM PROCEDURES AND LANDED UNEVENTFULLY.  FOUND A BROKEN WIRE UNDERNEATH A CLAMP IN THE RIGHT MAIN WHEEL WELL.  REPAIRED WIRE AND GEAR POSITION INIDCATING SYSTEM OPERATIONALLY CHECKS GOOD PER BMM 326101 ON GEAR SWING.
